At first I had a cold and sore throat, then I went to the pharmacy to buy medicine, and was given triamcinolone, tera-f and said the pharmacy was told to take vitamins, I happened to have etabion medicine, then I took it together, already 3 times 1 day during the day and night then once the next day), then on the day I drank 1x then I defecated, my stool was very watery and black. Is it because of the medicine or because of something else? Thank you
Thank you for asking HealthReplies.com.
It should be noted beforehand, that coughs, colds, and discomfort in the throat can be caused by many factors, ranging from allergies, respiratory infections, stomach acid reflux, and so on. Each of these possible causes can have a different treatment. Therefore, before deciding to take a drug (which is not an over-the-counter drug), you should first check with your doctor.
If you look at the medicines you have previously taken, it is likely that the liquid and blackish stool you are experiencing is related to the side effects of drugs, namely vitamin supplements that contain iron. If liquid and black bowel movements like this do not occur more than 3 times a day, and also improve after drug consumption is stopped, chances are that your condition is not dangerous.
However, if liquid bowel movements occur more frequently or for longer than the duration you take the drug, then there is also a possibility that this may occur due to gastrointestinal infections, food poisoning, stomach ulcers, food malabsorption, irritable bowel syndrome, colitis, impaired liver function, etc. In conditions like this, you are advised to see a doctor IMMEDIATELY so that further evaluation is carried out, not only through physical examination, but also blood tests, ultrasound, endoscopy, and so on if needed.
In the meantime, to overcome liquid and black bowel movements, and to speed up the healing of coughs, colds, and discomfort in your throat, you should first follow these tips:
Drink more 2 liters per day Don't eat too late Reduce consumption of spicy, fried foods and don't snack carelessly Avoid exposure to cold, smoky, dusty conditions that are excessive Increase consumption of fruits and vegetables rich in vitamin C Stay away from cigarettes and smoke. Get plenty of rest.
dr. Nadia Nurotul Fuadah